Hyperpyrexia Associated With Intravenous Cimetidine Therapy: Report of a Case

Connie M. Parenti, James E. Hoffman

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

• Fever as a drug reaction is common. It has, however, not been widely recognized as a complication of cimetidine therapy. We observed a patient who, during the administration of intravenous cimetidine, became hyperpyretic and confused. Six hours after cimetidine therapy was discontinued, he became afebrile. The potential for hyperpyrexia to occur with cimetidine should be considered in patients with unexplained fever who are receiving this drug.

Original languageEnglish (US)
Pages (from-to)1821-1822
Number of pages2
JournalArchives of Internal Medicine
Volume146
Issue number9
DOIs
StatePublished - Sep 1986

Fingerprint Dive into the research topics of 'Hyperpyrexia Associated With Intravenous Cimetidine Therapy: Report of a Case'. Together they form a unique fingerprint.

Cite this